# SDR SWAA2024090314385

- Difficulty date: July 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER ATTACH ANGLE BS 663 RBL 6 WL 165 CRACKED (MARKED) B.S. 663 R/H LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT RBL 6 W.L. 165.<[01] REMOVED AND REPLACED R/H UPPER ATTACH ANGLE VAPOR BARRIER BS 664 WL 165 IAW SRM 51-40-02 AND DWG 111A1000 REV:A
